MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 4/3 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 4/3 X 8.5MM; DENTAL IMPLANT
Model Number BNPT4385
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported that the implant was removed due to infection.Tooth site # 13.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
3I T3® WITH DCD® TAPERED IMPLANT 4/3 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13541445
Report Number0001038806-2022-00212
Device Sequence Number3695963
Product Code DZE
UDI-Device Identifier00844868028352
UDI-Public(01)00844868028352(17)260125(10)2021010161
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/25/2026
Device Model NumberBNPT4385
Device Catalogue NumberBNPT4385
Device Lot Number2021010161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose